MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC HEART CATH PACK (HCNSC)177; ANGIOGRAPHY/ANGIOPLASTY KIT

CARDINAL HEALTH 200, LLC HEART CATH PACK (HCNSC)177; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN21HCNSC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.138g/10pcs.There was no sample available for investigation.A photo that was provided by the customer showed blue lint on the gauze sponge.According to supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suction machines have been installed in grey cloth rolling process, dyeing process, and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.Based on the investigation, there were no abnormalities found during production of the or towels; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action will be taken at this time.We will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported that lint from the cotton towel, pwtb04-stm, was found on the gauze sponge from the heart catheterization pack, san21hcnsc.Product issue was found during procedure.There was an approximate delay of ten minutes.The lint was found on the equipment, wire, balloon and ivus (intravascular ultrasound) shaft, and was disposed.There was no injury reported.

Brand Name
HEART CATH PACK (HCNSC)177
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood dr
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key15254511
Report Number1423537-2022-00819
Device Sequence Number5887299
Product Code OEQ
UDI-Device Identifier10195594412524
UDI-Public10195594412524
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN21HCNSC
Device Catalogue NumberSAN21HCNSC
Device Lot Number867769
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Initial Report FDA Received Date08/18/2022
Date Device Manufactured06/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age80 YR
Patient SexUnknown
Patient Weight81 KG